# SDR 20000703AP006

- Difficulty date: April 20, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FIRST OFFICERS EADI DISPLAY IS INTERMITTENT WITH ALL FLAGS ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS VERTICAL GYRO.  SYSTEM GROUND TESTED OK.  (M)
